Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On finite integrals involving trigonometric, Bessel, and Legendre functions

Author: Richard L. Lewis
Journal: Math. Comp. 23 (1969), 259-273
MSC: Primary 65.25
MathSciNet review: 0242350
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A finite integral involving the product of powers of trigonometric functions, up to two associated Legendre functions, and zero or one Bessel function is evaluated. When certain combinations of the otherwise complex function parameters are integers, the resulting expression becomes greatly simplified. So restricting the parameters, this still quite general case may be transformed into four canonical forms, each of which admits rapid convergence of the only nonterminating series in the expressions. Finally, closed form expressions are obtained for a number of special cases.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25

Additional Information

Keywords: Finite Integrals, Bessel Functions, Legendre Functions, Generalized Hypergeometric Functions
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society